# SDR DU4R2007109

- Difficulty date: April 17, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 23,101 hours, 9,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE AT BS 480 BETWEEN S-8R AND S-9R.  REPAIRED BY CUTTING OUT STRIKE AREA 2.45" BY 1.42", HFEC CUTOUT, NO RELEVANT INDICATIONS.  FABRICATED AND INSTALLED REPAIR PLATE 10 BY 15 FROM 7075-T6 .050”, FILLER FROM 7075-T6 .040" AND SHIMS FROM 7075-T6 .032" IAW B757 SRM 53-00-01 FIG 201 REPAIR 4 AS DIRECTED BY TIMCO RFTS NR 60004 DATED 4-10-2007.
